| Catalog Number |
919214A |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the pre-test, sterile water was injected into the foley catheter, but it was not possible to drain it.We also checked with the sales department and found that resistance was felt from the time the water was injected, and it was almost impossible to drain it.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.The reported event is not attributed to a device malfunction.Submitting the investigation details as additional information.The reported event was confirmed- other.Received (4) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used silicone foley with syringe.Visual inspection of the sample noted that the balloon was partially inflated.Using the return syringe the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and resistance felt while filling.With the syringe attached the catheter was only able to passively deflate 1ml of fluid within 5 minutes.Using the (in-house) syringe the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and no issues observed.With the (in-house) syringe attached the catheter was able to passively deflate balloon within 5 minutes: 2 min 8 sec.The complaint is against the syringe.A review of the risk document was performed for this investigation.The reported event is addressed and the residual risk for this event is within the expected range.Product labeling was reviewed for this investigation.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Complete initial reporter facility name: social welfare corporation onshi foundation saiseikai niigata kenou core hospital correction: d, e, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description